# SDR QXEA2015091500476

- Difficulty date: August 29, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,393 hours, 34,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 9, PN:85338210-111.  REMOVED ALL FASTNERS COMMON TO SEAT TRACK NR 9 AND TOP FLOOR SHEAR WEB, TOP OF SEAT BACK, IAW  SRM 51-42-05-02-01. INSTALLED ALL FASTENERS COMMON TO SEAT TRACK NR 9 AND SHEAR WEB IAW SRM 51-42-05-02-01 AND DWG 85339601, REV D, DATED 05/05/20 AND DWG 85339521, REV C, DATED 5/11/02.  REMOVED SEAT TRACK NR 9, PN 85338210-111 IAW SRM 51-40-15, SRM 51-42-05 AND SRM 51-41-00. INSTALLED SEAT TRACK NR 9, PN 85338210-111 IAW SRM 51-42-05-02-01 AND DWG 85338201, REV E. 3/1/09.  LOCATED AND DRILLED NEW SEAT TRACK NR 9, PN 85338210-111 IAW SRM 51-40-07-02-01.
